# SDR AALA20130124009

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 43,678 hours, 15,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED AND GOUGED AREA IN FUSELAGE SKIN BODY STATION 511, STRINGERS 29 TO 28 LEFT.  INSTALLED PERMANENT DOUBLER REPAIR PER SRM 53-00-01-2R-3.
